Antidepressants and weight gain/loss?

Before you continue…Check out this very popular supplement below :



100% Pure Garcinia Cambogia Extract with HCA, Extra Strength, 180 Capsules, Clinically Proven. Made in the USA. As seen on Dr. Oz! ** New and Improved Formula **Pharmaceutical Grade**

(Link will open in new window)

Free eBook Reveals
How To Lose 10 To 30 Pounds A Month

FREE eBook – CLICK HERE

 

antidepressants and weight loss
by ADHD CENTER

Question by ShoeGal: Antidepressants and weight gain/loss?
PLEASE ONLY RESPOND if you have taken antidepressants. What has worked for you in regards to weight loss and depression. I am scared to death to take an antidepressant and gain weight on top of the weight I already have to lose. I’m about 20 pounds overweight as it is. Is there a solution?

Best answer:

Answer by charlene h
Oh yes! I have been on anti-depressants for about 10 years now.
I have been on three different ones and ended up going back to the original drug because at the time I did not realise that it is the best on the market.
Every drug has side effects – and this varies in regards to how YOU react to a drug and not so much the drug itself.
I am now back on citaopram because it has the least side effects for me.
I havenot gained any weight on this drug – I think because I have a low dose. Another drug I was on (cant remember the name) made me put on 15kgs in about 3-6 months (33pounds) and well it took me a while to see this weight because I was really depressed at the time.
Once I noticed I went to the DR they put me back on the old drug (citaopram) and with exercise and changing my diet I got better and lost most of that now.

What I find is that when I am depressed I no longer eat properly, I skip meals, I overeat, I buy junk food, and I have no energy to do anything. So I find I gain a lot of weight when I am depressed. However with antidepressants it helps me to moderate my moods and to give me more energy so I can take better care of myself.

So I guess taking care of yourself – taking care of your depression will in turn help you to make the right decisions – such as exercising and eating well.
Talking to your Dr and psychologist will help as well – because they will know of how others have reacted to the medication you are on and can give you some advice. If you feel the drug is making you too sleepy and taking away your energy then that is likely to be followed by gain weight. If the drug you are on gives you energy and does not make you sleeply all the time then it is likely not affecting your metabolism.

I hope this helps!!
Char

Know better? Leave your own answer in the comments!


FREE eBook – How To Lose Belly Fat Quickly

Click Here To Get It Now


If you enjoyed this post, we’ve got a ton of FREE workout and diet tips,
articles and videos we’d like to share with you. Just sign up below.

Enter your email address:

Delivered by FeedBurner

Many people have reported losing 10 to 20 pounds in the first 2 weeks of using Lipotropic 1000 Plus by Solaray capsules.

“I had heard about this new supplement called LipoBlast Extreme Diet Pills from an online Weight Loss Support Group and because of the money back guarantee I decided to give it a try. I’ m glad I did because within 7 days I lost 8 pounds and 2.5 inches off my waist. And.. after 2 months I lost 34 pounds ! All I can say is I would highly recommend this to anyone wanting to buy it” Melissa Rosero – Bakersfield, CA – melissa_rosero@yahoo.com

weight loss before and after women

Be Sociable, Share!

Comments are closed.

Powered by Yahoo! Answers


725a6dc5069112abd191a98b0bdb0165f3eb80292827a5d140